# SDR SWIA201541329

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 29,065 hours, 17,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE IN THE CABIN ON FINAL SHUTDOWN THE PACKS AND THE SMOKE AND ODOR CLEARED.  RAN THE RT PACK WITH NO PROBLEMS NOTED. NO TRACES OF SMOKE OR ODOR REMAIN.
